I was prescribed 25mg of Lamictal today due to borderline personality trait disorder. The doctor is going to heighten my dosage weekly by (I believe) 25mg until I reach 100mg. I just want to see how many people have experienced nausea/vomiting on this medication and how long did it take to go away? I absolutely HATE feeling nauseous and hate vomiting even more... So please let me know.. Thanks!
I have taken Lamactil for over five years and have had no such symptoms. Indeed I've had very few side effects at all. First I would ask your psychiatrist what you should do, second you should remember that all psycho tropic drugs have some side effects that usually last for a while. Wishing you the best.
Jaaader, I feel exactly like you when it comes to nausea and, yes, OMG, vomiting! I'm happy to say I took Lamictal for over four years without these side effects or any at all and I found it very effective.
Best regards and good luck! Wildcat
Lamictal is one of the best drugs in psychiatry as it can have antidepressant and mood maintenance or stabilization effects. I was on it and had no side effects other than dry easily sunburned skin. It didn't really start helping me until 150mgs and at 200mgs I felt great but it gave me flaky red skin so I stopped. Its one of the drugs most likely to help BPD but it can increase anxiety as you adjust to it but that stops
I take 200 mg of Lamictal daily. The only side effects that I have are vivid dreams. Any possibility that your side effects have a different cause? Anyway, see your doctor ASAP
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2012 • 6 answers
Updated 8 Feb 2015 • 2 answers
Updated 18 Feb 2018 • 2 answers
Updated 16 Jun 2018 • 2 answers
Updated 17 Oct 2018 • 1 answer